Convergence analysis of the numerical method for a singularly perturbed periodical boundary value problem


Çakır M., AMİRALİ İ., KUDU M., Amiraliyev G. M.

JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE-JMCS, vol.16, no.2, pp.248-255, 2016 (ESCI) identifier

Abstract

This work deals with the singularly perturbed periodical boundary value problem for a quasilinear second-order differential equation. The numerical method is constructed on piecewise uniform Shishkin type mesh, which gives first-order uniform convergence in the discrete maximum norm. Numerical results supporting the theory are presented. (C) 2016 All rights reserved.